Armenian Journal of Mathematics

Subnexuses Based on ${\mathcal N}$-structures

Norouzi, Morteza and Asadi, Ameneh and Jun, Young Bae (2018) Subnexuses Based on ${\mathcal N}$-structures. Armenian Journal of Mathematics, 10 (10). pp. 1-15. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
290Kb

Abstract

The notion of a subnexus based on ${\mathcal{N}}$-function (briefly, ${\mathcal{N}}$-subnexus) is introduced, and related properties are investigated. Also, the notions of ${\mathcal{N}}$-subnexus of type $(\alpha, \beta)$, where $(\alpha, \beta)$ is $(\in, \in)$, $(\in, q)$, $(\in, \in\! \vee \, {q})$, $(q, \in)$, $(q,q)$, $(q, \in\! \vee \, {q})$, $(\overline{\in}, \overline{\in})$ and $(\overline{\in}, \overline{\in} \vee \overline{q})$, are introduced, and their basic properties are investigated. Conditions for an ${\mathcal{N}}$-structure to be an ${\mathcal{N}}$-subnexus of type $(q, \in\! \vee \, {q})$ are given, and characterizations of ${\mathcal{N}}$-subnexus of type $(\in, \in\! \vee \, {q})$ and $(\overline{\in}, \overline{\in} \vee \overline{q})$ are provided. Homomorphic image and preimage of ${\mathcal{N}}$-subnexus are discussed.

Item Type:Article
Subjects:03-xx Mathematical logic and foundations
08-xx General algebraic systems
ID Code:833
Deposited By:Professor Anry Nersesyan
Deposited On:10 Dec 2018 13:32
Last Modified:10 Dec 2018 13:32

Repository Staff Only: item control page